Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246941] of Jian-Guo Liu

Papers Published

  1. Lin, P; Liu, J-G; Lu, X, Long time numerical solution of the Navier-Stokes equations based on a sequential regularization formulation, SIAM Journal on Scientific Computing, vol. 31 no. 1 (2008), pp. 398-419, ISSN 1064-8275 [doi]
    (last updated on 2017/12/18)

    Abstract:
    The sequential regularization method is a reformulation of the unsteady Navier-Stokes equations from the viewpoint of constrained dynamical systems or the approximate Helmholtz-Hodge projection. In this paper we study the long time behavior of the sequential regularization formulation. We give a uniform-in-time estimate between the solution of the reformulated system and that of the Navier-Stokes equations. We also conduct an error analysis for the temporal discrete system and show that the error bound is independent of time. A couple of long time flow examples are computed to demonstrate this method. © 2008 Society for Industrial and Applied Mathematics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320